# SDR QXEA0100967

- Difficulty date: June 3, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE CORROSION UNDER FORWARD RADIO ALTIMETER BLANKING PLATE REBATES. REPAIRED IAW HORIZON AIR EA 4-53-1491 AND SRM 51-20-00, PARAGRAPH 3.
